# SDR TWAA0007404

- Difficulty date: May 7, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, DOOR HANDLE CRACKED.  NDT CONFIRMED.  REMOVED AND REPLACED DOOR HANDLE AND SPRING PER MM 52-31-00.  CK-C 05/07/00  MCI.
